# SDR P5CA0401208

- Difficulty date: September 14, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- Aircraft time: 78,122 hours, 18,599 cycles
- Engine: Pwa JT9D7A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING MID FLAP ENTIRE CENTER SECTION PANEL HAS SEVERAL CORROSION SPOTS.  REMOVED SURFACE CORROSION , PRIMED AND TREATED.
